MAUDE Adverse Event Report: TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 25042BL0
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Erythema (1840); Hair Loss (1877); Skin Discoloration (2074); Foreign Body Embolism (4439); Skin Burning Sensation (4540); Localized Skin Lesion (4542)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vascular compressions are rare and serious side effects, although they are widely known and documented in the context of dermal filler injections.They may be related to an injection closed to a blood vessel or to a post injection compressive oedema or hematoma.The local deprivation of blood supply causes tissue ischemia.In this case, the ischemia of the hair follicles may be responsible for the reported alopecia.In case of compression by the filler, if enough hyaluronidase is injected on time, symptoms can be fully resolved without sequalae.If the vascular compression is not detected, diagnosed, and treated promptly, it can lead to skin necrosis.However, in this case, as symptoms subsided spontaneously, the hypothesis of vascular compression from a post procedural oedema or hematoma remained the most plausible root cause.The risk of such adverse reactions is mentioned in the instructions for use of teoxane products.It also has to be noted that rha 3 mepi is not indicated for the temples in the usa.This is default text configured for block h10.
 
Event or Problem Description
Ischemia - vascular ischemia [vascular compression] ([skin warm], [scab], [erythema], [skin discolouration], [alopecia]), rha 3 in left temple [off label use].Case narrative: on 31-dec-2025, primevigilance notified teoxane geneva of an adverse event.The case was reported by an american injector.According to the information received, a female patient was injected on (b)(6) 2025 with 0.6 ml of rha 3 mepi in the left temple.The injection was done with a cannula 25g, using the fanning injection technique (using a lateral cheek port site into the left temple space).The same day, the patient received dysport in the glabella, in the forehead, in the crows feet and in the neck.No complications were noted at the time of the injection on (b)(6) 2025, the patient informed her injector of an adverse event.According to the injector, on (b)(6) 2025, the patient experienced a burning sensation, scaling and redness from the left eye extending to the hairline.The patient informed the injector that the symptoms spontaneously disappeared 1 to 2 days after the injection.However, a hematoma subsequently appeared on her left eyelid.The injector scheduled a follow up appointment, but the patient didn't come.On (b)(6) 2025, the patient contacted her injector again to report an area of hair loss right above the left temple.The injector scheduled a new consultation, but the patient didn't come.The patient indicated that hair regrowth appeared to be occurring in the alopecia area.On (b)(6) 2026, the international medical expert was consulted and diagnosed a probable vascular ischemia with a delayed alopecia, without skin necrosis following the filler injection.On (b)(6) 2026, we received the information that the injector diagnosed an alopecia possibly related to rha 3 injection.No treatment was prescribed as the situation was spontaneously resolving.No further information could be retrieved.Thus, the complaint was considered closed as is.
 
Event or Problem Description
On 12/31/2025, primevigilance notified teoxane geneva of an adverse event.The case was reported by an american injector.According to the information received, a female patient was injected on (b)(6) 2025 with 0.6 ml of rha 3 mepi in the left temple.The injection was done with a cannula 25g, using the fanning injection technique (using a lateral cheek port site into the left temple space).The same day, the patient received dysport in the glabella, in the forehead, in the crows feet and in the neck.No complications were noted at the time of the injection.On (b)(6) 2025, the patient informed her injector of an adverse event.According to the injector, on (b)(6) 2025, the patient experienced a burning sensation, scaling and redness from the left eye extending to the hairline.The patient informed the injector that the symptoms spontaneously disappeared 1 to 2 days after the injection.However, a hematoma subsequently appeared on her left eyelid.The injector scheduled a follow up appointment, but the patient didn't come.On (b)(6) 2025, the patient contacted her injector again to report an area of hair loss right above the left temple.The injector scheduled a new consultation, but the patient didn't come.The patient indicated that hair regrowth appeared to be occurring in the alopecia area.On (b)(6) 2026, the international medical expert was consulted and diagnosed a probable vascular ischemia with a delayed alopecia, without skin necrosis following the filler injection.On (b)(6) 2026, we received the information that the injector diagnosed an alopecia possibly related to rha 3 injection.No treatment was prescribedas the situation was spontaneously resolving.No further information could be retrieved.Thus, the complaint was considered closed as is.

Brand Name
RHA 3 MEPI
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ   1203
Manufacturer Contact
magalie bordier
MDR Report Key24289383
Report Number3005975625-2026-00003
Device Sequence Number10166091
Product Code LMH
UDI-Device Identifier07640173236177
UDI-Public01076401732361771025042BL017270120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number25042BL0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DYSPORT (BOTULINUM TOXIN TYPE A HAEMAGGLUTININ COM.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age52 YR
Patient SexFemale